# SDR DALA2020012213464

- Difficulty date: January 11, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 85,413 hours, 10,101 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1R STATUS MESSAGE.  ADJUSTED THE TARGET. OPS CHECKED GOOD.
